<  Back to the Polytechnique Montréal portal

Non-Fickian mass transport in polymers

A. E. Afif and Miroslav Grmela

Article (2002)

An external link is available for this item
Department: Department of Chemical Engineering
PolyPublie URL: https://publications.polymtl.ca/26910/
Journal Title: Journal of Rheology (vol. 46, no. 3)
Publisher: AIP
DOI: 10.1122/1.1470520
Official URL: https://doi.org/10.1122/1.1470520
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Afif, A. E., & Grmela, M. (2002). Non-Fickian mass transport in polymers. Journal of Rheology, 46(3), 591-628. https://doi.org/10.1122/1.1470520



Repository Staff Only

View Item View Item